Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An axial-symmetric transonic flow pattern

Authors: G. Guderley and H. Yushihara
Journal: Quart. Appl. Math. 8 (1951), 333-339
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/39462
MathSciNet review: 39462
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Guderley, Singularities at the sonic velocity, Wright Field Report F-TR-1171-ND, June 1948.
  • [2] G. Guderley and H. Yoshihara The flow over a wedge profile at Mach number 1, USAF Technical Report No. 5783, July 1949. MR 0057691
  • [3] G. Guderley, Rueckkehrkanten in ebener kompressibler Potential Stroemung, ZAMM 22, 121-126 (1942). MR 0008526
  • [4] G. Guderley and H. Yoshihara, On axial-symmetric transonic flow patterns, USAF Technical Report No. 5797, September 1949.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/39462
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society